American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Andrew Granville and K. Soundararajan. Large character sums: Pretentious characters and the Pólya-Vinogradov theorem. J. Amer. Math. Soc. 20 (2007) 357-384. MR 2276774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Matthew P. Young. Low-lying zeros of families of elliptic curves. J. Amer. Math. Soc. 19 (2006) 205-250. MR 2169047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Andrew Granville and K. Soundararajan. Large character sums. J. Amer. Math. Soc. 14 (2001) 365-397. MR 1815216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Nicholas M. Katz. An estimate for character sums . J. Amer. Math. Soc. 2 (1989) 197-200. MR 965007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1